# SDR XV6A2013040600003

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N409VA
- Make and model: Dorner DO228202
- Aircraft serial: 8097
- Aircraft time: 17,450 hours, 21,308 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: S44500151
- Part serial: 0030
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 319 hours, 435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING GEAR UP, GEAR INTRANSIT LIGHT ILLUMINATED AND PUMP PRESSURE ZERO.  REMOVED AND REPLACED RIGHT MLG UPLOCK IAW DO228 AMM 32-30-10.  OPS CHECK GOOD.
